Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 42, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 8, 2025, 3:09 PM CDT for Dallam County, Texas; Cimarron County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2025, 3:09 PM CDT (20:09 UTC)
- Expired
- Jun 8, 2025, 4:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Cimarron County, OK, Dallam County, TX
The radar
The Amarillo radar (KAMA), 165 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:17 PM CDT | TORNADO | 9 Ene Texline, TX | Picture submitted via Slack of a tornado on the ground. |
| Jun 8, 3:52 PM CDT | HAIL 1.75 | 10 Ese Texline, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 2079 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
966
WFUS54 KAMA 082009
TORAMA
OKC025-TXC111-082100-
/O.NEW.KAMA.TO.W.0042.250608T2009Z-250608T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
309 PM CDT Sun Jun 8 2025
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
South central Cimarron County in the Panhandle of Oklahoma...
Northwestern Dallam County in the Panhandle of Texas...
* Until 400 PM CDT.
* At 309 PM CDT, a confirmed tornado was located 9 miles southwest of
Felt, or 17 miles east of Clayton, moving south at 15 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
south central Cimarron and northwestern Dallam Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This storm has a history of producing tornadoes. TAKE COVER NOW!
&&
LAT...LON 3647 10291 3657 10272 3641 10250 3620 10293
TIME...MOT...LOC 2009Z 358DEG 14KT 3644 10286
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Vanden Bosch3 follow-up statements
083
WWUS54 KAMA 082018
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
318 PM CDT Sun Jun 8 2025
OKC025-TXC111-082100-
/O.CON.KAMA.TO.W.0042.000000T0000Z-250608T2100Z/
Cimarron OK-Dallam TX-
318 PM CDT Sun Jun 8 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTH
CENTRAL CIMARRON AND NORTHWESTERN DALLAM COUNTIES...
At 318 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Texline, or 17 miles east of
Clayton, moving south at 10 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Cimarron and northwestern Dallam Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3647 10291 3657 10272 3641 10250 3620 10293
TIME...MOT...LOC 2018Z 356DEG 11KT 3643 10287
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00IN
$$
Vanden Bosch507
WWUS54 KAMA 082036
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
336 PM CDT Sun Jun 8 2025
OKC025-082046-
/O.CAN.KAMA.TO.W.0042.000000T0000Z-250608T2100Z/
Cimarron OK-
336 PM CDT Sun Jun 8 2025
...THE TORNADO WARNING FOR SOUTH CENTRAL CIMARRON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Texas.
&&
LAT...LON 3644 10291 3650 10278 3650 10262 3641 10250
3620 10293
TIME...MOT...LOC 2036Z 013DEG 17KT 3634 10289
$$
TXC111-082100-
/O.CON.KAMA.TO.W.0042.000000T0000Z-250608T2100Z/
Dallam TX-
336 PM CDT Sun Jun 8 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN DALLAM COUNTY...
At 336 PM CDT, a confirmed tornado was located 7 miles east of
Texline, or 17 miles southeast of Clayton, moving south at 20 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Dallam County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3644 10291 3650 10278 3650 10262 3641 10250
3620 10293
TIME...MOT...LOC 2036Z 013DEG 17KT 3634 10289
TORNADO...OBSERVED
MAX HAIL SIZE...2.75IN
$$
Vanden Bosch457
WWUS54 KAMA 082052
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
352 PM CDT Sun Jun 8 2025
TXC111-082100-
/O.CON.KAMA.TO.W.0042.000000T0000Z-250608T2100Z/
Dallam TX-
352 PM CDT Sun Jun 8 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN DALLAM COUNTY...
At 352 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Texline, or 20 miles southeast of
Clayton, moving south at 15 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Dallam County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3636 10292 3650 10265 3650 10262 3641 10250
3620 10293
TIME...MOT...LOC 2052Z 358DEG 14KT 3627 10289
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50IN
$$
Vanden BoschWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:18 PM CDT, 51 minutes earlier. Its key messages:
- Issued at 248 PM CDT Fri Jun 6 2025
- Potentially widespread strong to severe thunderstorm activity is favored this afternoon and through the evening, with all hazards in play once again. The primary hazards look to be damaging winds (75+ mph) and giant hail (3.0" - 5.0"). A tornado can't be ruled out (4-9% chance within 25 miles)
- Active weather looks to continue into next week with chances for shower and thunderstorms into Friday. However, the severe threat looks more limited compared to the last several days.
Area forecast discussion, Jun 8, 2:18 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
218 PM CDT Sun Jun 8 2025
...New SHORT TERM, LONG TERM...
.MESOSCALE UPDATE FOR EXPECTED SEVERE WEATHER...
Issued at 1243 PM CDT Sun Jun 8 2025
Present analyses has show that current showers and thunderstorms
seen on radar are the result of short-wave disturbance present
just southwest Hereford, TX. The leading edge of this short-wave
is currently utilizing a present deep source of moisture present
in the NE, which has allowed these storms to form. What has been
interesting is that behind this wave is a pocket of drier and
more stable air that could hinder chances in the southwestern
Panhandles. Still the another short-wave is still expected to
force the present stalled cold front out of the NW and be the main
catalyst for the severe weather we have been expecting later this
afternoon. Latest from the 18Z sounding has suggest that high
CAPE values are play, greater than 4000 J/kg, with CAMs still
suggesting effective bulk shear reaching upwards of 50kt as storms
move southeast. Meanwhile, 0 to 1 km is still trending on a very
low end, which will make it hard for tornadoes to develop off of
discrete cells. However, there is good 0 to 3 km along the frontal
boundary which may create spin ups along the expected squall
line. Still current main threats remain on large and destructive
hail up to 5 inches for any discrete cells followed by strong
straight line winds upwards of 80 to 100 mph along the expect
formation of the line.
&&
.KEY MESSAGES...
Issued at 248 PM CDT Fri Jun 6 2025
- Potentially widespread strong to severe thunderstorm activity is
favored this afternoon and through the evening, with all hazards
in play once again. The primary hazards look to be damaging
winds (75+ mph) and giant hail (3.0" - 5.0"). A tornado can't be
ruled out (4-9% chance within 25 miles)
- Active weather looks to continue into next week with chances for
shower and thunderstorms into Friday. However, the severe threat
looks more limited compared to the last several days.
&&
.SHORT TERM ...
(This evening through Monday night)
Issued at 217 PM CDT Sun Jun 8 2025
Today continues to trend as another good set up for severe
weather as models see upper-level flow shift northwesterly with
the movement of a broad trough up in the Midwest. Meanwhile,
latest form the CAMs continues to see a trend of very high MLCAPE
values with some portions of the Panhandles possibly peaking at
over 4000 J/kg. This instability combine with effective bulk shear
pushing the 50 to 60 kt range could easily see large and
destructive hail up to 5 inches in diameter with any discrete
cells. Added to this destructive hail will also be the potential
for very strong straight line winds with many of the CAMs still
suggesting that cells will congeal into a line thanks to a
disturbance pushing in from the north. As for the tornado threat,
latest CAMs do still see certain ingredient in play for the day,
such as 3CAPE values above 100 J/kg, low LCL heights, and 0 to 3km
shear above 20 kt. However, the lack of 0 to 1 km shear has
confidence on the lower end when it comes to any discrete
supercells. Instead the threat may be more prevalent once storms
congeal in tow a line later this afternoon thanks to the present 0
to 3km shear. Meanwhile on the flooding side, models are
expecting for PWAT values to rebound with the all locations above
an inch. What will need be watch is the eastern half of the
Panhandles where values rise even further with some locations near
the Southeastern Panhandles nearing 2 inch mark. It should also
be noted that, grounds are already decently saturated from the
prior week of activity that could make it much more prone to
flooding.
As for the uncertainties for today, one of the biggest continues
ride on the movement cold front following the trough to our north.
Prior model runs have suggested that this front may stall in
Kansas, however, the latest CAMS have also seen it push into the
Panhandles sometime Sunday. If the front does pass then severe
weather will heavily degrade with activity quick to fall off for
the overnight. However if it does stall, then there is potential
to see similar conditions to last night where we see thunderstorms
present clear into Monday morning. Other factors that seem to
already be coming into play is the presence of a secondary short-
wave. The leading edge of this short-wave is currently utilizing a
present deep source of moisture present in the NE, which has
allowed these storms to form. What has been interesting is that
behind this wave is a pocket of drier and more stable air that
could hinder chances in the southwestern Panhandles. Still the
another short-wave is still expected to force the present stalled
cold front out of the NW and be the main catalyst for the severe
weather we have been expecting later this afternoon.
Moving into Monday will see the present northwesterly upper-level
flow continue with another chance at showers and thunderstorms to
follow for the afternoon and evening. However, latest analysis of
the current CAMs are not presence are very strong ingredient most
likely from the expected cold frontal passage and activity
expected today. Still there is enough CAPE and wind shear present
that isolated strong to severe thunderstorms can still be present
for the day. Otherwise look for slightly cooler temperatures to
follow for Monday with highs in the 70s to low 80s.
Scoleri
&&
.LONG TERM ...
(Tuesday through next Saturday)
Issued at 217 PM CDT Sun Jun 8 2025
Northwesterly flow looks to stay present as we move into the new
week with model agreement seeing the upper-level trough push into
the Great Lakes Region with a ridge continuing to build over the
Western United States. This upper-level flow is generally
beneficial for the Panhandles to receive active weather as it
allow for quick short-wave disturbances to move across the area
that will produce showers and thunderstorms. Currently, model
agreement looks to agree to the active pattern continuing as we
see short-waves move across each day which will prompt 20 to 40%
chances of precipitation clear into Friday. Of course chances like
these for this time of year with always come with the threat of
severe weather. Regardless, this active pattern does look like it
might have an end with latest models seeing the ridge move over by
this weekend. For now, look for temperatures to stay below our
normal with afternoon highs in the 70s to 80s.
Scoleri
&&
.AVIATION...
(18Z TAFS)
Issued at 1243 PM CDT Sun Jun 8 2025
Current radar has seen thunderstorm developing off a weak short
wave boundary that has seen showers and thunderstorms just a
little out of the vicinity of KGUY and KAMA. Meanwhile in the NW
Panhandles, the stalled cold front that is expected to bring much
of the severe weather tonight is starting develop thunderstorms as
well. The front is expected to eventually drift down SE across
the Panhandles over the course of the afternoon and evening hours
and potentially impact terminals with very strong winds, larger
hail, and heavy rainfall. There has been uncertainty on how much
of an impact each terminal received, with currently KGUY having
best chances.
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 59 78 59 81 / 60 10 10 10
Beaver OK 56 83 58 88 / 20 0 0 0
Boise City OK 54 79 54 84 / 30 20 10 10
Borger TX 60 81 60 86 / 50 10 10 10
Boys Ranch TX 59 80 59 83 / 50 20 10 20
Canyon TX 58 78 58 81 / 60 20 20 20
Clarendon TX 60 78 60 81 / 80 20 10 10
Dalhart TX 55 77 55 81 / 40 20 10 10
Guymon OK 56 81 57 86 / 30 0 0 0
Hereford TX 59 78 58 81 / 50 30 20 20
Lipscomb TX 58 81 59 86 / 50 0 0 0
Pampa TX 59 78 59 82 / 60 10 10 10
Shamrock TX 60 81 60 84 / 80 10 10 0
Wellington TX 62 81 62 84 / 80 20 10 10
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch from 6 PM this evening to midnight CDT tonight for
TXZ014-015-018>020.
OK...None.
&&
SHORT TERM...11
LONG TERM....11
AVIATION...11Hazardous weather outlook, Jun 8, 2:23 PM CDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 223 PM CDT Sun Jun 8 2025 OKZ001>003-TXZ001>020-317-090730- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 223 PM CDT Sun Jun 8 2025 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. High end severe potential is expected to be present across the Panhandles Sunday with all hazards expected to be in play for the afternoon and evening hours. Giant hail up to grapefruit size and straight line winds over 80 mph could occur. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Chances for shower and thunderstorms are expected to continue through next week with potential to see strong to severe thunderstorms each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Jun 8, 11:13 AM CDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1113 AM CDT Sun Jun 8 2025
TXZ004-005-081645-
Ochiltree TX-Lipscomb TX-
1113 AM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LIPSCOMB AND
CENTRAL OCHILTREE COUNTIES THROUGH 1145 AM CDT...
At 1113 AM CDT, Doppler radar was tracking a strong thunderstorm near
Farnsworth, or 8 miles southwest of Perryton, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wolf Creek Park and Farnsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3606 10055 3606 10057 3624 10101 3638 10095
3628 10048
TIME...MOT...LOC 1613Z 278DEG 27KT 3630 10090
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SSSpecial weather statement, Jun 8, 1:09 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Amarillo TX
109 PM CDT Sun Jun 8 2025
OKZ001-002-081845-
Cimarron OK-Texas OK-
109 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TEXAS AND
NORTHEASTERN CIMARRON COUNTIES THROUGH 145 PM CDT...
At 109 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Elkhart, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sturgis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3684 10178 3687 10211 3699 10209 3699 10177
TIME...MOT...LOC 1809Z 273DEG 20KT 3698 10199
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Vanden BoschSpecial weather statement, Jun 8, 1:18 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Amarillo TX
118 PM CDT Sun Jun 8 2025
OKZ001-081845-
Cimarron OK-
118 PM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN CIMARRON COUNTY THROUGH
145 PM CDT...
At 118 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Mesa Park to 5 miles northwest of
Seneca. Movement was east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Black Mesa Park, Felt, and Wheeless.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3685 10300 3689 10294 3691 10248 3663 10259
3650 10296 3650 10300
TIME...MOT...LOC 1818Z 287DEG 9KT 3683 10293 3670 10316
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Vanden BoschThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:05 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 55 min |
| Jun 7, 9:06 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 39 min |
| Jun 7, 9:42 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 48 min |
| Jun 7, 10:23 PM CDT | Special Weather Statement | AMA | Oldham | 37 min |
| Jun 8, 12:39 AM CDT | Special Weather Statement | AMA | Hartley | 36 min |
| Jun 8, 12:58 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 47 min |
| Jun 8, 1:17 AM CDT | Special Weather Statement | AMA | Oldham | 28 min |
| Jun 8, 1:29 AM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 46 min |
| Jun 8, 1:40 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 50 min |
| Jun 8, 1:44 AM CDT | Special Weather Statement | AMA | Hutchinson | 31 min |
| Jun 8, 2:17 AM CDT | Special Weather Statement | AMA | Randall | 28 min |
| Jun 8, 2:22 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 38 min |
| Jun 8, 2:54 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 51 min |
| Jun 8, 2:58 AM CDT | Areal Flood Advisory | AMA | Armstrong, Randall | 3 hr |
| Jun 8, 3:27 AM CDT | Special Weather Statement | AMA | Donley | 33 min |
| Jun 8, 11:13 AM CDT | Special Weather Statement | AMA | Ochiltree | 32 min |
| Jun 8, 1:34 PM CDT | Flood Watch | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 3 more | 10 hr |
| Jun 8, 2:21 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 54 min |
| Jun 8, 2:48 PM CDT | Tornado Warning | AMA | Dallam | 27 min |
| Jun 8, 3:03 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 57 min |
| Jun 8, 3:05 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 55 min |
| Jun 8, 3:39 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Roberts | 66 min |
| Jun 8, 3:44 PM CDT | Tornado Warning | AMA | Armstrong | 46 min |
| Jun 8, 3:51 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 54 min |
| Jun 8, 3:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 67 min |
| Jun 8, 3:55 PM CDT | Tornado Warning | AMA | Dallam | 50 min |
| Jun 8, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 63 min |
| Jun 8, 4:03 PM CDT | Areal Flood Warning | AMA | Armstrong, Donley | 6 hr |
| Jun 8, 4:20 PM CDT | Areal Flood Warning | AMA | Hutchinson, Moore, Roberts | 4 hr |
| Jun 8, 4:21 PM CDT | Tornado Warning | AMA | Armstrong, Donley | 39 min |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 65 min |
| Jun 8, 4:30 PM CDT | Tornado Warning | AMA | Carson, Hutchinson | 30 min |
| Jun 8, 4:34 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman | 56 min |
| Jun 8, 4:37 PM CDT | Tornado Warning | AMA | Dallam, Hartley | 38 min |
| Jun 8, 4:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 38 min |
| Jun 8, 4:54 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 66 min |
| Jun 8, 5:07 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 53 min |
| Jun 8, 5:08 PM CDT | Areal Flood Advisory | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 98 min |
| Jun 8, 5:09 PM CDT | Tornado Warning | AMA | Hartley | 51 min |
| Jun 8, 5:15 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts, Wheeler | 3 hr |
| Jun 8, 5:17 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley | 3 hr |
| Jun 8, 5:23 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 67 min |
| Jun 8, 5:46 PM CDT | Areal Flood Warning | AMA | Carson, Gray | 3 hr |
| Jun 8, 5:48 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 57 min |
| Jun 8, 5:50 PM CDT | Tornado Warning | AMA | Hartley, Oldham | 25 min |
| Jun 8, 5:52 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham, Potter | 53 min |
| Jun 8, 5:56 PM CDT | Flash Flood Warning | AMA | Carson, Gray, Hutchinson | 3 hr |
| Jun 8, 6:01 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 59 min |
| Jun 8, 6:25 PM CDT | Special Weather Statement | AMA | Carson, Gray | 35 min |
| Jun 8, 6:37 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 53 min |
| Jun 8, 6:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley, Gray, Wheeler | 44 min |
| Jun 8, 1:18 PM CDT | Special Weather Statement | AMA | Cimarron | 27 min |
| Jun 8, 1:24 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 66 min |
| Jun 8, 1:32 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 58 min |
| Jun 8, 2:06 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 54 min |
| Jun 8, 2:24 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 66 min |
| Jun 8, 2:51 PM CDT | Tornado Warning | AMA | Texas | 24 min |
Nearby
Tornado Warnings in Texas, 2025Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.